MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 14MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS 3.5 X 14MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Catalog Number 48552314
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screws stripped during the procedure.
 
Additional Manufacturer Narrative
The screw was not confirmed to have any securing mechanism deformation per the functional testing where the polyaxial screw was confirmed to be able to be firmly attached to a polyaxial screwdriver.Manufacturing records for this product were reviewed and no incidents were found.The stryker rep reported that the pa screwdriver was locked on the screw as instructed in the stg.When the locking screwdriver is firmly locked to the screw, there is no movement of the pa screw on the tip.The stg also states that "there is an optional outer sleeve that may be used on the polyaxial screwdriver.This sleeve allows you to hold the shaft of the polyaxial screwdriver for better stabilization without having the polyaxial screw disengage from the polyaxial screwdriver.The sleeve can be placed on the polyaxial screwdriver by holding in the button while sliding the sleeve over the shaft" visual and functional tests performed did not confirm the event, so no product problem was found.The probable root causes are not using the optional sleeve for the polyaxial screwdriver and/or not having the screw firmly attached to the screwdriver.
 
Event or Problem Description
It was reported that the screws stripped during the procedure.

Brand Name
OASYS 3.5 X 14MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5821838
Report Number0009617544-2016-00305
Device Sequence Number589663
Product Code KWP
UDI-Device Identifier04546540371683
UDI-Public(01)04546540371683
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48552314
Device Lot Number15A707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2016
Supplement Report FDA Received Date09/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1